×

Found 67 Documents (Results 1–67)

Topological realisations of absolute Galois groups. (English) Zbl 1439.14074

Cogdell, James W. (ed.) et al., Cohomology of arithmetic groups. On the occasion of Joachim Schwermer’s 66th birthday, Bonn, Germany, June 2016. Cham: Springer. Springer Proc. Math. Stat. 245, 201-288 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software